# SDR DALA2019042952717

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM STA 1640 TO 1681 LBL 0 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00241: LEVEL CORROSION 2. FLOOR SUPPORTS FROM STA 1640 TO 1681 LBL 0 AT PASSENGER CABIN FLOOR STRUCTURE WITH CORROSION OUT OF LIMITS WERE REPLACED PER B757-200 SRM. (1045432)
